Duke Mathematical Journal

Sub-Gaussian estimates of heat kernels on infinite graphs

Alexander Grigor'yan and Andras Telcs

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that a two-sided sub-Gaussian estimate of the heat kernel on an infinite weighted graph takes place if and only if the volume growth of the graph is uniformly polynomial and the Green kernel admits a uniform polynomial decay.

Article information

Source
Duke Math. J., Volume 109, Number 3 (2001), 451-510.

Dates
First available in Project Euclid: 5 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1091737320

Digital Object Identifier
doi:10.1215/S0012-7094-01-10932-0

Mathematical Reviews number (MathSciNet)
MR1853353

Zentralblatt MATH identifier
1010.35016

Subjects
Primary: 35K05: Heat equation
Secondary: 58J35: Heat and other parabolic equation methods 60G50: Sums of independent random variables; random walks 60J35: Transition functions, generators and resolvents [See also 47D03, 47D07] 60J45: Probabilistic potential theory [See also 31Cxx, 31D05]

Citation

Grigor'yan, Alexander; Telcs, Andras. Sub-Gaussian estimates of heat kernels on infinite graphs. Duke Math. J. 109 (2001), no. 3, 451--510. doi:10.1215/S0012-7094-01-10932-0. https://projecteuclid.org/euclid.dmj/1091737320


Export citation